# SDR MASA2010120601389

- Difficulty date: December 3, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N434YV
- Make and model: Dhav DHC8202
- Aircraft serial: 434
- Aircraft time: 33,086 hours, 33,670 cycles
- Engine: Pwa PW123
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Part number: 3033960B
- Part serial: 2319
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 2,901 hours, 3,080 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL LEAKING FWD RIGHT ENGINE.  MX REMOVED AND REPLACED E2 FUEL NOZZLES AND FLOW DIVIDER.
